EconPapers    
Economics at your fingertips  
 

Antiperiodic Problems for Nonautonomous Parabolic Evolution Equations

R. N. Wang and Y. Zhou

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

This work focuses on the antiperiodic problem of nonautonomous semilinear parabolic evolution equation in the form , , , , where (possibly unbounded), depending on time, is a family of closed and densely defined linear operators on a Banach space . Upon making some suitable assumptions such as the Acquistapace and Terreni conditions and exponential dichotomy on , we obtain the existence results of antiperiodic mild solutions to such problem. The antiperiodic problem of nonautonomous semilinear parabolic evolution equation of neutral type is also considered. As sample of application, these results are applied to, at the end of the paper, an antiperiodic problem for partial differential equation, whose operators in the linear part generate an evolution family of exponential stability.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/263690.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/263690.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:263690

DOI: 10.1155/2014/263690

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:263690